# SDR ABXA020228

- Difficulty date: October 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 61,034 hours, 57,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59174631
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER LEFT CORNER OF THE VENTRAL DOOR JAMB.  REPAIRED AREA IAW REA D953-45345-MR.
